# SDR 2006UALA01512

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 39,422 hours, 6,069 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT SEAT 1E FWD.  REPLACED LIGHT ASSY.  OPS CHECK OK.
